Jul 302004
 

Well the steroids kicked into high gear today and the tremors got multiple orders of magnitude worse. It’s amazing (in a bad way) that something I am taking to get better makes the some of the symptoms so much worse. So far the irritability hasn’t been that bad and I’ve mostly been venting it on the end users at work – something they probably desperately deserve anyways! The blood pressure was still high yesterday after having stopped the Sudafed – of course he arrived right after I had wrapped up blogging about how he’d irritated me the day before coupled with the Solu-Medrol naturally raising my blood pressure. Hopefully today will be a little better.

 Posted by at 4:45 pm

 Leave a Reply

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

(required)

(required)

*